Rocky Mountain Journal of Mathematics

Oscillation Tests for Certain Systems of Parabolic Differential Equations with Neutral Type

Wei Nian Li and Maoan Han

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 4 (2006), 1285-1300.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069416

Digital Object Identifier
doi:10.1216/rmjm/1181069416

Mathematical Reviews number (MathSciNet)
MR2274896

Zentralblatt MATH identifier
1140.35328

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35R10: Partial functional-differential equations

Keywords
Oscillation system parabolic differential equation deviating argument neutral type

Citation

Li, Wei Nian; Han, Maoan. Oscillation Tests for Certain Systems of Parabolic Differential Equations with Neutral Type. Rocky Mountain J. Math. 36 (2006), no. 4, 1285--1300. doi:10.1216/rmjm/1181069416. https://projecteuclid.org/euclid.rmjm/1181069416


Export citation

References

  • R. Courant and D. Hilbert, Methods of mathematical physics, Vol. I, Interscience, New York, 1966.
  • Ju.I. Domšlovk, On the oscillation of solutions of vector differential equations, Soviet Math. Dokl. 11 (1970), 839-841.
  • Y.K. Li, Oscillation of systems of hyperbolic differential equations with deviating arguments, Acta Math. Sinica 40 (1997), 100-105 (in Chinese).
  • W.N. Li, Oscillation properties for systems of hyperbolic differential equations of neutral type, J. Math. Anal. Appl. 248 (2000), 369-384.
  • W.N. Li and B.T. Cui, Oscillation for systems of parabolic equations of neutral type, Southeast Asian Bull. Math. 23 (1999), 447-456.
  • --------, Oscillation for systems of neutral delay hyperbolic differential equations, Indian J. Pure Appl. Math. 31 (2000), 933-948.
  • W.N. Li and L. Debnath, Oscillation of a system of delay hyperbolic differential equations, Int. J. Appl. Math. 2 (2000), 417-431.
  • W.N. Li and F.W. Meng, Oscillation for systems of neutral partial differential equations with continuous distributed deviating arguments, Demonstratio Math. 34 (2001), 619-633.
  • E. Minchev and N. Yoshida, Oscillation of solutions of vector differential equations of parabolic type with functional arguments, J. Comput. Appl. Math. 151 (2003), 107-117.
  • E.S. Noussair and C.A. Swanson, Oscillation theorems for vector differential equations, Util. Math. 1 (1972), 97-109.
  • --------, Oscillation of nonlinear vector differential equations, Ann. Mat. Pura Appl. 109 (1976), 305-315.
  • J. Wu, Theory and applications of partial functional differential equations, Springer-Verlag, New York, 1996.